# SDR CA951219105

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Main Case
- Part number: 204040353023
- Condition: Cracked
- Location: Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON WEB ABOVE INPUT BORE.
